Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v39.i11.20
pages 4-10

Control of Trajectories Set by Linear Dynamic Systems with Discrete Argument

Vladimir T. Matvienko
Kyiv National Taras Shevchenko University, Kyiv

RÉSUMÉ

Consideration is given to the mathematical problem on constructing general solutions of the problem concerning the terminal control for the set of initial perturbations. The existence conditions of the general solution of this problem for linear dynamic systems with the discrete argument is given. The obtained function of control is based on filtration of linearly independent rows and columns of the matrix.


Articles with similar content:

On Stabilization of Motion of One Class of Nonlinear Systems
Journal of Automation and Information Sciences, Vol.34, 2002, issue 1
Dmitriy V. Lebedev
Admissible Approximation of Discrete Argument Functions and its Application to Data Compression
Journal of Automation and Information Sciences, Vol.31, 1999, issue 4-5
Nikolay P. Lepekha, I. A. Popiv, Nikolay Fedorovich Kirichenko
On Optimal Control Problem of Elliptical Equation Coefficients with Integral Qualitative Criterion Along the Domain Boundary
Journal of Automation and Information Sciences, Vol.48, 2016, issue 12
Rena Sattar kyzy Kasymova , Rafig Kalandar ogly Tagiyev
Optimal Control for Matrix Differential Equation by the Bellman Method
Journal of Automation and Information Sciences, Vol.32, 2000, issue 10
Fedor G. Garashchenko, Vladimir V. Pichkur
Optimal Perturbation of Pseudoinverse and Projection Matrices in the Problems of Linear Systems Synthesis
Journal of Automation and Information Sciences, Vol.34, 2002, issue 5
Sergey B. Bublik, Nikolay Fedorovich Kirichenko